# SDR CA141120019

- Difficulty date: November 17, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 13,798 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: P94B12209
- Condition: Inoperative
- Location: Fuel Boost
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) OVERHAULED BOOST PUMP INSTALLED.  DURING TESTING, FOUND PUMP INOPERATIVE, BLOWS THE FUSE.  REMOVED PUMP AND BENCH TESTED ONLY TO FIND ITS SUFFERS FROM THE SAME PROBLEM IT WENT IN FOR.  A SHORT TO GROUND.  RETURNED TO O/H SHOP.
